Partenaires


Rechercher

Sur ce site

Sur le Web du CNRS


Accueil du site > Membres > Membres non Permanents > Doctorants > armen petrossian

armen petrossian

Doctorant


Email : Armen.Petrossian u-bourgogne.fr


Publications

Revues (4)

  • "Equivalence classes of Dyck paths modulo some statistics", armen petrossian, Jean-Luc Baril, Discrete Mathematics, 338 , pp. 655-660, 2015 lien sur HAL
  • "Equivalence Classes of Motzkin Paths Modulo a Pattern of Length at Most Two", Jean-Luc Baril, armen petrossian, Journal of Integer Sequences, 18 , pp. Aericle 15.7.1, 2015 lien sur HAL
  • "Equivalence classes of permutations modulo descents ans left-to-right maxima", armen petrossian, Pure Mathematics and Applications, 25 (1), pp. 19-29, 2015 lien sur HAL
  • "Equivalence classes of permutations modulo excedances", armen petrossian, Toufik Mansour, Jean-Luc Baril, Journal of Combinatorics, 5 (4), pp. 453-469, 2014 lien sur HAL

Conférences internationales (3)

  • "Permutations avoiding generalized patterns modulo left-to-right maxima", Jean-Luc Baril, armen petrossian, Permutation patterns, London, gb, 2015 lien sur HAL
  • "Equivalence classes of permutations modulo descents and left-to-right maxima", armen petrossian, Jean-Luc Baril, Gascom, Bertinoro : Italie, 2014 lien sur HAL
  • "Equivalence classes of Dyck paths modulo some statistics", armen petrossian, Jean-Luc Baril, 9th International colloquium on graph theory and combinatorics, Grenoble : France, 2014 lien sur HAL

Derniers billets publiés


Archives


LE2I - Laboratoire Electronique, Informatique et Image | webmestre : Antoine Trapet | info légales | logo SPIP 2